# SDR DALA2025082506295

- Difficulty date: August 22, 2025
- Submitted: August 25, 2025
- Operation: Air carrier
- Aircraft: N688DL
- Make and model: Boeing 757232
- Aircraft serial: 27587
- Aircraft time: 82,361 hours, 35,611 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Control Unit
- Part number: 3B391B
- Part serial: N3067M
- Condition: Failed
- Location: Zone 900
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 688 AFTER ENGINE START, AFT GALLEY HAD ELECTRICAL ODOR. ODOR CONTINUED 3 ROWS UP FROM AFT GALLEY. CORRECTIVE ACTION: C/W NO GO ODI PREVENTION PROGRAM STEPS 1 THROUGH 5. PERFORMED OPS CHECK OF OVERHEAD LIGHTS, PASSSENGER READING LIGHTS, PSU LIGHTS, IFE EQUIPTMENT AND MONITORS. CHECKED EMPOWER OUTLETS AND FOUND 4 SEATS 45D, 42F,40D AND 29D INOP NO BURNING SMELL NOTED. RAN RIGHT ENGINE AND TURNED PACKS ON NO SMELL NOTED. PERFORMED BPCU BITE PER B757 AMM 24-28. NO FAULTS NOTED. INSPECTION BEHIND COFFEE MAKERS AND OPS CHECKED ALL AFT ONES AND CHECKED GOOD. REMOVED AND REPLACED LEFT AND RIGHT RECIRC FILTERS PER B757 21- 25. R+R ELCU (M227) PER 25-31. OPS CHECK GOOD. AMDS CARD 0550- 9001-757 C/W.
